# SDR R61A2021021900174

- Difficulty date: February 4, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N733YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000539
- Aircraft time: 12,294 hours, 8,277 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFIII, FLOOR STRUCTURE, CORROSION FOUND ON RT INBD SEAT TRACK AT FR 84.  REPLACED RT INBD SEAT TRACK FROM FR 74-84 WITH NEW PN 170-86082-005 IAW SRM 51-43-03, 51-434-04, AND 51-41-01.
